MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT; HEART-VALVE, MECHANICAL
Model Number 23VAVGJ-515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 23mm sjm masters series valsalva aortic valved graft was successfully implanted due to severe aortic insufficiency.Concomitant procedures included aortic root and ascending aorta dilation.During surgery, after going off the pump, a right coronary artery button tear occurred.A coronary bypass was performed.The cause of the button tear was thought to be involuntary traction of the button.It was noted that there were minor complications in intensive care but it was not related to the bypass procedure.There was no device deficiency noted.The device remains implanted.
 
Event or Problem Description
Clinical study patient id: crd_992, (b)(4).It was reported that on 23 march 2022, a 23mm sjm masters series valsalva aortic valved graft was successfully implanted due to severe aortic insufficiency.Concomitant procedures included aortic root and ascending aorta dilation.During surgery, after going off the pump, a right coronary artery button tear occurred.A coronary bypass was performed.The cause of the button tear was thought to be involuntary traction of the button.It was noted that there were minor complications in intensive care but it was not related to the bypass procedure.There was no device deficiency noted.The device remains implanted.No additional information was reported.
 
Additional Manufacturer Narrative
An event of right coronary artery button tear was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Information from the field indicated that the tear was thought to be due to an involuntary traction of the button, which caused the tear.

Brand Name
MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key14304439
Report Number2135147-2022-00237
Device Sequence Number20162097
Product Code LWQ
UDI-Device Identifier05414734009522
UDI-Public05414734009522
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Model Number23VAVGJ-515
Device Catalogue Number23VAVGJ-515
Device Lot Number7795275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight101 KG
Patient EthnicityNon Hispanic
Patient RaceWhite